# SDR W8PA971182

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF MOPSILL AND AROUND FASTENER HOLES, AT AFT ENTRY DOOR CORRODED, FROM BS 947 TO 992, LBL 51, WL 208.  BLENDED CORROSION, FOUND OUT OF LIMITS, REMOVED AND REPLACED MOPSILL.  (M)
